Show simple item record

Article

dc.creatorSilvero Casanova, Marithaniaes
dc.date.accessioned2016-10-14T06:51:46Z
dc.date.available2016-10-14T06:51:46Z
dc.date.issued2015-06
dc.identifier.citationSilvero Casanova, M. (2015). On a conjecture by Kauffman on alternative and pseudoalternating links. Topology and its Applications, 188, 82-90.
dc.identifier.issn0166-8641es
dc.identifier.issn1879-3207es
dc.identifier.urihttp://hdl.handle.net/11441/47464
dc.description.abstractIt is known that alternative links are pseudoalternating. In 1983 Louis Kauffman conjectured that both classes are identical. In this paper we prove that Kauffman Conjecture holds for those links whose first Betti number is at most 2. However, it is not true in general when this value increases, as we also prove by finding two counterexamples: a link and a knot whose first Betti numbers equal 3 and 4, respectively.es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipMinisterio de Economía y Competitividades
dc.description.sponsorshipJunta de Andalucía (Consejería de Innovación, Ciencia y Empresa)es
dc.description.sponsorshipFondo Europeo de Desarrollo Regionales
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofTopology and its Applications, 188, 82-90.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectAlternative linkses
dc.subjectHomogeneous linkses
dc.subjectPseudoalternating linkses
dc.titleOn a conjecture by Kauffman on alternative and pseudoalternating linkses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDMTM2010-19355es
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO/MTM2013-44233-Pes
dc.relation.projectIDP09-FQM-5112es
dc.relation.publisherversionhttp://ac.els-cdn.com/S016686411500108X/1-s2.0-S016686411500108X-main.pdf?_tid=41769edc-91da-11e6-be4c-00000aacb35d&acdnat=1476427907_e991437b26a4fa5a79606e557a084690es
dc.identifier.doi10.1016/j.topol.2015.03.012es
dc.contributor.groupUniversidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidadeses
idus.format.extent15 p.es
dc.journaltitleTopology and its Applicationses
dc.publication.volumen188es
dc.publication.initialPage82es
dc.publication.endPage90es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/47464

FilesSizeFormatViewDescription
On a conjecture by Kauffman on ...539.4KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional